# SDR USAA2010071291403

- Difficulty date: July 10, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 2,518 hours, 756 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C2601
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 2,518 hours, 756 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 192 - SAN - EES - 3R SLIDE LOW PRESSURE.  MAINTENANCE REMOVED AND REPLACED 3R SLIDE INFLATION RESERVOIR IAW AIRBUS MAINTENANCE MANUAL 25-62-49.
